# SDR DALA2025030601771

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 14,146 hours, 6,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8123, SEAT TRACKS FWD FUSELAGE - RH SIDE, INBOARD SEAT TRACK, FORWARD END, SHOWS EVIDENCE OF CORROSION. CORRECTIVE ACTION: REPLACED SEAT TRACK REF A220 ASRP 51-42-00 AND A220 DWG C02312600. (LP 0842670)
